# SDR CALA9901683

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  A BROKEN WIRE AT CONNECTOR ON POWER SUPPLY WAS REPAIRED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-22, PAGE 401.
